# SDR DALA2017060604504

- Difficulty date: May 29, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,975 hours, 36,198 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE EXTERNAL SKIN SURFACE UNDER THE WING TO-BODY FAIRING BETWEEN BS 750 AND 780 FROM S-18R TO S-21R.  SEVERAL AREAS WERE FOUND TO BE OUT OF SRM LIMITS.  REPAIRED PER ER/A 558393-14.
